# SDR DALA1035569855

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN STA 237, LBL 1 TO 20 FLOOR SUPPORT HAS CORROSION. REMOVED CORROSION FROM MAIN FLOOR SUPPORT FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1 & 51-10-1, FIG 22.  REMOVED FLOOR SUPPORT FABRICATED IAW SRM 53-13-1, FIG 11, 51-10-1, FIG 22 AND 51-10-4. INSTALLED FLOOR SUPPORT IAW SRM 51-30-5.
